Journal of Systems Science and Complexity

ISSN: 1009-6124 (Print) 1559-7067 (Online)


The Journal of Systems Science and Complexity is dedicated to publishing high quality original and innovative papers on theories, methodologies, and applications of systems science and complexity science, as well as insightful survey papers. It encourages fundamental research into complex systems and complexity and fosters cross-disciplinary approaches to elucidate the common themes that arise in natural, artificial, and social systems. Among the topics covered are system optimization and management, complex and control systems, modeling and system biology, information and computer mathematics. The journal places particular emphasis on complex systems.

9 Volumes 44 Issues 671 Articles available from 2006 - 2014

Browse Volumes & Issues